Advertisement

Acta Mathematicae Applicatae Sinica

, Volume 10, Issue 4, pp 356–367 | Cite as

On the identification of coefficients of semilinear parabolic equations

  • Liu Zhenhai 
Article

Abstract

In this paper, a problem of identifying possibly discontinuous diffusion coefficients in parabolic equations is considered. General theorems on existence are proved inL1 setting. A necessary condition is given for the solution of the parameter estimation problem.

Key words

Parameter identification inverse problem semilinear parabolic equations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Banks H. T. On a Variational Approach to Some Parameter Estimation Problem. ICASE Report No. 85-32 Nasa Langley Research Center, Hampton, VA, June, 1985.Google Scholar
  2. [2]
    Kravaris C. & Seinfield J.H. Identification of Parameters in Distributed Parameter Systems by Regularization. βSIAM J. Control Optim., 1985, 23: 217–241.CrossRefGoogle Scholar
  3. [3]
    Kunisch K. & White L. The Parameter Estimation Problem for Parabolic Equations and Discontinuous Observation Operators. βSIAM J. Control Optim., 1985, 23: 900–927.CrossRefGoogle Scholar
  4. [4]
    Murat F. Contre-examples Pourdivers Problems ou le Controle Intervient dans les coefficients. βAnn. Math. Pura. et Appl., 1977, 112: 49–68.Google Scholar
  5. [5]
    Jacob Bear. Dynamics of Fluids in Porous Media. American Elsevier, New York, 1972, 214–215.Google Scholar
  6. [6]
    Liu Xiyuan. Identification Problem of a Parameter for Geothermal Reservoir Exploitation. βPartial Differential Equations, 1988, 1(B) (1): 67–74 (in Chinese).Google Scholar
  7. [7]
    Ladyzenskaja, O.A., Slolnnikov V.A. and Urallceva N.N. Linear and Quasi-linear Equations of Parabolic Type. Amer. Math. Soc., Providence, R.I., 1968.Google Scholar
  8. [8]
    Giusti E. Minimal Surfaces and Functions of Bounded Variation. Birkhauser, Biston, Stutlgart, 1984.Google Scholar
  9. [9]
    Baranger J. Existence de solutions pour des problemes d'optimisation nonconvexe. βJ. Math. Pures. et Appl., 1973, 52(4): 377–405.Google Scholar
  10. [10]
    Guo Dajun. Nonlinear Functional Analysis. Shandon Acad. Press, Jinan, 1985 (in Chinese).Google Scholar

Copyright information

© Science Press 1994

Authors and Affiliations

  • Liu Zhenhai 
    • 1
  1. 1.Department of MathematicsChangsha University of Electric PowerChangshaChina

Personalised recommendations